Sur les propriétés arithmétiques du produit de Hadamard
Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 5, Volume 11 (1990) no. 1, p. 7-19
@article{AFST_1990_5_11_1_7_0,
     author = {B\'ezivin, Jean-Paul},
     title = {Sur les propri\'et\'es arithm\'etiques du produit de Hadamard},
     journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques},
     publisher = {Universit\'e Paul Sabatier},
     address = {Toulouse},
     volume = {5e s{\'e}rie, 11},
     number = {1},
     year = {1990},
     pages = {7-19},
     zbl = {0717.11018},
     mrnumber = {1191469},
     language = {fr},
     url = {http://www.numdam.org/item/AFST_1990_5_11_1_7_0}
}
Bézivin, Jean-Paul. Sur les propriétés arithmétiques du produit de Hadamard. Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 5, Volume 11 (1990) no. 1, pp. 7-19. http://www.numdam.org/item/AFST_1990_5_11_1_7_0/

[1] Benzaghou (B.) .- Algèbres de Hadamard, Bull. Soc. Math. France 28 (1970) pp. 209-252 | Numdam | MR 284431 | Zbl 0206.33203

[2] Bezivin (J-P.) .- Factorisation de suites récurrentes linéaires et applications, Bull. Soc. Math. France 112 (1984) pp. 365-376 | Numdam | MR 794738 | Zbl 0563.10008

[3] Bieberbach (L.) .- Analytische Fortsetzung , Springer-Verlag (1955) | MR 68621 | Zbl 0064.06902

[4] Christol (G.) .- Diagonales de Fractions rationnelles, Preprint | MR 990506

[5] Furstenberg (H.) .- Algebraic functions over finite fields, Journal of Algebra 7 (1967) pp. 271-277 | MR 215820 | Zbl 0175.03903

[6] Jungen (R.) .- Sur les séries de Taylor n'ayant que des singularités algébricologarithmiques sur leur cercle de convergence, Comment. Math. Helv. 3 (1931) pp. 266-306 | JFM 57.0373.03 | Zbl 0003.11901

[7] Lipshitz (L.) and Rubel (L.A.) .- A gap theorem for power series solutions of algebraic differential equations, American J. of Math. 5, 108 (1986) pp. 1193-1213 | MR 859776 | Zbl 0605.12014

[8] Rumely (R.S.) .- Notes on Van Der Poorten's proof of the Hadamard quotient theorem, I and II, Unpublished notes

[9] Rumely (R.S.) and Van Der Poorten (A.J.) .- A note on the Hadamard k-th-root of a rational function, Preprint

[10] Tsuji (M.) - On a power series which has only algebraic singularities on its convergence circle, Japanese Journal of Math. 3 (1926) pp. 69-85 | JFM 52.0294.04

[11] Van Der Poorten (A.J.) .- Hadamard operations on rational functions, Groupe d'étude d'analyse ultramétrique, exposé n°4 (1982-84) | Numdam | Zbl 0543.10006

[12] Van Der Poorten (A.J.) . - p-adics methods in the study of Taylor coefficients of rational functions (to KURT MAHLER on his 80-th Birthday), Bull. Australian Math. Soc. 19 (1984) pp. 109-117 | Zbl 0519.10009